MAUDE Adverse Event Report: ALCON RESEARCH, LLC ACRYSOF IQ IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC ACRYSOF IQ IOL; INTRAOCULAR LENS
Model Number SN60WF
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Other
Event or Problem Description
Loading problem.

Brand Name
ACRYSOF IQ IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC
MDR Report Key16983983
Report NumberMW5117759
Device Sequence Number6286383
Product Code HQL
UDI-Device Identifier00380655093252
UDI-Public00380655093252
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.230
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2023
Patient Sequence Number1
Patient SexUnknown